Manufacturer: Alembic Pharmaceuticals Ltd
Salt Composition : Ibuprofen(100mg), Paracetamol(125mg)
Bottle of 60ml Syrup
(Inclusive of all taxes)
Magadol Syrup 60 ml belongs to a class of painkillers called non-steroidal anti-inflammatory drugs (NSAIDs). It relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), and dental pain and reduces fever. Pain can be temporary (acute) or long-lasting (chronic). Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or other organs. In contrast, chronic pain lasts for a long duration and is caused due to pathologies like nerve damage, osteoarthritis etc. Besides this, it is also useful for dental pain, which can occur due to damage to the tooth nerve, infection, decay, extraction or injury.
Magadol Syrup 60 ml is composed of two medicines, namely Ibuprofen and Paracetamol. Ibuprofen is known to have an analgesic and anti-inflammatory effect for reducing mild to moderate pain. It works by blocking the effect of a chemical known as prostaglandin, responsible for inducing pain and inflammation in our body. Paracetamol acts as a mild analgesic and antipyretic (fever reducer). It lowers the elevated body temperature and mild pain by inhibiting the synthesis of a chemical messenger (prostaglandin) and promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Together, these two medicines help reduce mild to moderate pain in a shorter duration.
Magadol Syrup 60 ml is available in both oral tablet and syrup dosage forms. You should take the syrup form of Magadol Syrup 60 ml with food or as your doctor advises. The tablet form of Magadol Syrup 60 ml should be swallowed whole with a glass of water. Do not crush, chew or break it. Do not take Magadol Syrup 60 ml if your pain lasts more than ten days or your fever lasts more than three days. Do not take a double dose if you missed one dose. Like all medicines, Magadol Syrup 60 ml may cause side effects, although not everybody gets them. Stop taking this medicine if you experience symptoms like the tightness of the chest, breathing difficulties, fever, skin rashes, increased heart rate and or in case of any signs of hypersensitivity.
Do not take Magadol Syrup 60 ml if you are allergic to painkillers like aspirin, ibuprofen, naproxen, or diclofenac. It is not recommended for use in children, people with liver disease, heart disease or gastric ulcers/bleeding problems. Magadol Syrup 60 ml may be associated with a small increase in the risk of heart attack (myocardial infarction). Avoid consumption of alcohol as it may damage your liver and cause increased side effects on taking this drug. Consult your doctor if your pain, inflammation, and fever symptoms do not disappear even after ten days.
Magadol Syrup 60 ml comprises Ibuprofen and Paracetamol primarily used to treat mild to moderate pain. Magadol Syrup 60 ml is prescribed mainly to treat pain and relieve discomfort caused by conditions like tooth pain, arthritis, period pain and other types of short-term pains. It helps treat pain by blocking the chemical messenger (prostaglandin) in the brain responsible for causing pain. Ibuprofen works by blocking the effect of a chemical known as prostaglandin, responsible for inducing pain and inflammation in our body. On the other hand, Paracetamol lowers the elevated body temperature and mild pain by inhibiting the synthesis of prostaglandin by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Paracetamol has the advantage of producing less gastric irritation than other painkillers like aspirin.
Pharmacokinetic parameters for ibuprofen and paracetamol were similar for the combination and monotherapy tablets (values falling within the 80% to 125% acceptable bioequivalence range) except for the rate of absorption of paracetamol from the combination (tmax), which was significantly faster compared with monotherapy .
Nausea
Vomiting
Diarrhoea
Flatulence
Constipation
Thrombocytopenia (low level of platelets)
Neutropenia/leucopenia (low white blood cells)
Skin rashes (urticaria)
Peptic ulcers
Gastrointestinal bleeding
Dyspepsia
Abdominal pain
Colitis (inflammation of the intestine)
Inflammatory bowel disorder
If you are allergic to ibuprofen, paracetamol or similar medicines (painkillers).
If you have serious heart failure problems or heart-related disorders.
If you have problems with your liver or kidneys.
Your child’s doctor will decide the correct dose and duration for you depending upon your age, body weight and disease condition.
IBUPROFEN+PARACETAMOL belongs to a class of painkillers called non-steroidal anti-inflammatory drugs (NSAIDs). It relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), and dental pain and reduces fever. Pain can be temporary (acute) or long-lasting (chronic).
Ibuprofen and paracetamol can be safely taken together, though this combination is not recommended for long-term use in chronic pain. This particular combination is sometimes used as an alternative to opioid-based painkillers, such as codeine, for the management of short-term moderate pain.
Store in a cool and dry place away from sunlight
Consult a doctor before taking any medicines.
Consult a doctor before taking any medicines.
Use Magadol Syrup 60 ml as prescribed by your doctor. Take Magadol Syrup 60 ml with food to avoid stomach upset and swallow the whole tablet with a glass of water. Do not break, crush or chew it.Syrup: Shake the bottle well before use. Check the label for directions and take Magadol Syrup 60 ml in doses as prescribed by your doctor with the help of a measuring cup.
How does Magadol Syrup 60 ml work?
Magadol Syrup 60 ml is comprised of two medications, Ibuprofen and Paracetamol. Magadol Syrup 60 ml has analgesic and anti-inflammatory properties that help relieve mild to moderate pain. Magadol Syrup 60 ml functions by inhibiting the production of specific chemical messengers that induce fever, discomfort, and inflammation (redness and swelling).